# SDR FDEA201112045139

- Difficulty date: December 4, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,865 hours, 47,295 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163361
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD MIDFLAP HAS A DENT ON LOWER SURFACE OF L/E, 15" FROM OTBD END OF FLAP.  CUTOUT DAMAGED AREA IAW SRM 57-50-4, FIG 2.  FABRICATED DOUBLER AND FILLER IAW SRM 57-50-4, FIG 2.  INSTALLED DOUBLER, FILLER AND FASTENERS IAW SRM 57-50-4, FIG 2 & EA 7-5750-143958.
